# SDR USAA2011010590053

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 5,969 hours, 1,806 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: FR1962
- Condition: Low Pressure
- Location: R3 Door
- Part time: 5,969 hours, 1,806 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 361 - PVR - EES - CIDS PANEL SHOWS "CHECK DOOR PRESS" FOR DOOR 3R.  MAINTENANCE SERVICED 3R DOOR IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
